MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDBANK TOWER AUX; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDBANK TOWER AUX; AUTOMATED DISPENSING CABINET
Model Number 500004500001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pyxis medbank es system drawers failed to open when users tried to access medication.The customer stated that there was a delay in dispensing medication.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
Upon investigation of the actual device used in this incident, it was determined that the drawers were not open.A field service engineer discovered that the power supply to the wall was inactive.Upon the arrival of the facilities team, they reset the breaker, after which all drawers functioned properly.The system functioned as intended after the field service engineer troubleshooted the device.

Brand Name
BD PYXIS¿ MEDBANK TOWER AUX
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key21280661
Report Number2016493-2025-02798
Device Sequence Number20810489
Product Code BRY
UDI-Device Identifier10885403517174
UDI-Public(01)10885403517174
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500001
Device Catalogue Number1146-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date07/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown